# SDR 2002UALA00600

- Difficulty date: March 31, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Aircraft time: 42,100 hours, 22,166 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE STATION 430 AT STRINGER 22 RIGHT STRINGER IS DENTED BEHIND EXTERIOR SKIN.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED STRINGER SPLICE REPAIR AND EXTERNAL DOUBLER.
